# SDR DALA1123389871

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 579 BETWEEN BL-0 AND LBL-20 FLOORBEAM CHAFED ON TOP SIDE BLENDED CHAFED AREA 5EA 1"X 1.50".  ORIG   THICK MAT .125 REMOVED.030, REMAINING .095 FOUND TO BE OUT OF LIMITS.  REC MAT .025 TY301 1/7.  FAB 5EA WEAR STRIP.  INSTALLED 5EA WEAR STRIPS IAW DC9 SRM 53-01 FIG 1, 53-05 FIG 20, 51-10-3.  BLUE MARKED 5100-01570-01.
